Works matching DE "VECTOR-valued measures"
Results: 216
Saddle Pairs of Vector-Valued Functions and Cone-Extreme Points.
- Published in:
- International Journal of Information Technology & Decision Making, 2002, v. 1, n. 1, p. 53, doi. 10.1142/S0219622002000075
- By:
- Publication type:
- Article
Multi-output learning via spectral filtering.
- Published in:
- Machine Learning, 2012, v. 87, n. 3, p. 259, doi. 10.1007/s10994-012-5282-y
- By:
- Publication type:
- Article
Low noise regimes for ℓ regularization : continuous and discrete settings.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 943, doi. 10.1002/pamm.201410452
- By:
- Publication type:
- Article
Existence of Generalized Minimizers and Dual Solutions for a Class of Variational Problems with Linear Growth Related to Image Recovery.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 458, doi. 10.1007/s10958-015-2575-2
- By:
- Publication type:
- Article
Stabilizability of Solutions to Linear and Nonlinear Differential-Algebraic Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 596, doi. 10.1007/s10958-014-1679-4
- By:
- Publication type:
- Article
On Coincidence of λ- and μ-Holomorphic Functions on the Boundary of a Domain and Applications to Elliptic Boundary Value Problems.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 4, p. 578, doi. 10.1007/s10958-014-1677-6
- By:
- Publication type:
- Article
Approximation by Minimal Splines.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 261, doi. 10.1007/s10958-013-1451-1
- By:
- Publication type:
- Article
Generalized capacities and polyhedral surfaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 201, doi. 10.1007/s10958-011-0540-2
- By:
- Publication type:
- Article
A Geometric Proof of Calibration.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 4, p. 721, doi. 10.1287/moor.1100.0465
- By:
- Publication type:
- Article
ON THE MATRIX-CUT RANK OF POLYHEDRA.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 1, p. 19, doi. 10.1287/moor.26.1.19.10593
- By:
- Publication type:
- Article
Fuzzy cellular automata with complete number-conserving rule as traffic-ow models with bottleneck.
- Published in:
- JSIAM Letters (Online), 2022, p. 143, doi. 10.14495/jsiaml.14.143
- By:
- Publication type:
- Article
Characterization of Quasiconvexity for Locally Lipschitz Vector-Valued Functions.
- Published in:
- Optimization, 2003, v. 52, n. 2, p. 145, doi. 10.1080/0233193031000079874
- By:
- Publication type:
- Article
MYCIELSKI-REGULARITY OF GIBBS MEASURES ON COOKIE-CUTTER SETS.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 2, p. 249, doi. 10.14321/realanalexch.43.2.0249
- By:
- Publication type:
- Article
SPACES OF p-TENSOR INTEGRABLE FUNCTIONS AND RELATED BANACH SPACE PROPERTIES.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 87, doi. 10.14321/realanalexch.34.1.0087
- By:
- Publication type:
- Article
GEOMETRIC DECAY OF THE STEADY-STATE PROBABILITIES IN A QUASI-BIRTH-AND-DEATH PROCESS WITH A COUNTABLE NUMBER OF PHASES.
- Published in:
- Stochastic Models, 2001, v. 17, n. 1, p. 1, doi. 10.1081/STM-100001397
- By:
- Publication type:
- Article
Toward a fundamental theorem of quantal measure theory.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 5, p. 816, doi. 10.1017/S0960129511000545
- By:
- Publication type:
- Article
Composition operators on vector-valued analytic function spaces: a survey.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2014, v. 18, n. 1, p. 135, doi. 10.12697/acutm.2014.18.14
- By:
- Publication type:
- Article
Vortex Filament Solutions of the Navier‐Stokes Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 4, p. 685, doi. 10.1002/cpa.22091
- By:
- Publication type:
- Article
A new class of fractional type set-valued functions.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 1, p. 79, doi. 10.37193/cjm.2019.01.09
- By:
- Publication type:
- Article
SOME COMMENTS ON SCALAR DIFFERENTIATION OF VECTOR-VALUED FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 2, p. 311, doi. 10.1017/S0004972714000823
- By:
- Publication type:
- Article
Locally Convex Spaces of Vector-Valued Distributions with Multiplicative Structures.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 4, p. 483, doi. 10.1142/S0219025702001000
- By:
- Publication type:
- Article
Concepts in spin echo small-angle neutron scattering.
- Published in:
- Journal of Applied Crystallography, 2001, v. 34, n. 5, p. 639, doi. 10.1107/S0021889801009633
- By:
- Publication type:
- Article
Calculation of proton-deuteron breakup scattering cross section in intermediate energies.
- Published in:
- Iranian Journal of Physics Research, 2014, v. 14, n. 1, p. 1
- By:
- Publication type:
- Article
On System of Generalized Vector Quasiequilibrium Problems with Applications.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/430930
- By:
- Publication type:
- Article
Structure of the module of vector-valued modular forms.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 82, n. 1, p. 32, doi. 10.1112/jlms/jdq020
- By:
- Publication type:
- Article
MÖBIUS INVARIANT VECTOR-VALUED BMOA AND H1-BMOA DUALITY OF THE COMPLEX BALL.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 159, doi. 10.1112/S002461070000168X
- By:
- Publication type:
- Article
PWC-ICA: A Method for Stationary Ordered Blind Source Separation with Application to EEG.
- Published in:
- Computational Intelligence & Neuroscience, 2016, p. 1, doi. 10.1155/2016/9754813
- By:
- Publication type:
- Article
Simple integrative preprocessing preserves what is shared in data sources.
- Published in:
- BMC Bioinformatics, 2008, v. 9, p. 1, doi. 10.1186/1471-2105-9-111
- By:
- Publication type:
- Article
Extinction phenomenon for Spinor Ginzburg-Landau equations.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 3, p. 549, doi. 10.36045/bbms/1347642382
- By:
- Publication type:
- Article
Application of integral operator for vector-valued regression learning.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2015, v. 13, n. 6, p. -1, doi. 10.1142/S0219691315500472
- By:
- Publication type:
- Article
RATIONAL TIME-FREQUENCY VECTOR-VALUED SUBSPACE GABOR FRAMES AND BALIAN-LOW THEOREM.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2013, v. 11, n. 2, p. 1, doi. 10.1142/S0219691313500136
- By:
- Publication type:
- Article
BALANCED INTERPOLATORY MULTIWAVELETS WITH MULTIPLICITY r.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2012, v. 10, n. 4, p. -1, doi. 10.1142/S0219691312500397
- By:
- Publication type:
- Article
Theta Series, Wall-Crossing and Quantum Dilogarithm Identities.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 8, p. 1037, doi. 10.1007/s11005-016-0857-3
- By:
- Publication type:
- Article
Bounded operators on vector-valued weak Orlicz martingale spaces.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 152, n. 1, p. 186, doi. 10.1007/s10474-017-0710-x
- By:
- Publication type:
- Article
Spectral Curves, Variational Problems and the Hermitian Matrix Model with External Source.
- Published in:
- Communications in Mathematical Physics, 2021, v. 383, n. 3, p. 2163, doi. 10.1007/s00220-021-03999-y
- By:
- Publication type:
- Article
Multiple D3-Instantons and Mock Modular Forms I.
- Published in:
- Communications in Mathematical Physics, 2017, v. 353, n. 1, p. 379, doi. 10.1007/s00220-016-2799-0
- By:
- Publication type:
- Article
Random Matrices with Equispaced External Source.
- Published in:
- Communications in Mathematical Physics, 2014, v. 328, n. 3, p. 1023, doi. 10.1007/s00220-014-1988-y
- By:
- Publication type:
- Article
On the density of polynomials in some spaces L( M).
- Published in:
- Mathematical Notes, 2014, v. 95, n. 1/2, p. 53, doi. 10.1134/S0001434614010064
- By:
- Publication type:
- Article
Statistical Version of the Central Limit Theorem for Vector-Valued Random Fields.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 455, doi. 10.1023/B:MATN.0000043475.02039.e0
- By:
- Publication type:
- Article
Pseudo almost automorphic solutions to semilinear differential equations in Banach spaces.
- Published in:
- Semigroup Forum, 2008, v. 76, n. 3, p. 518, doi. 10.1007/s00233-007-9011-y
- By:
- Publication type:
- Article
THE VECTOR HYPOTHESIS OF CONSUMER BEHAVIOR.
- Published in:
- Journal of Marketing, 1951, v. 16, n. 2, p. 137, doi. 10.2307/1247622
- By:
- Publication type:
- Article
A time domain characterization of vector-valued subspace weak Gabor bi-frames.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1733-8
- By:
- Publication type:
- Article
GENERALIZED MINIMAX THEOREMS FOR TWO SET-VALUED MAPPINGS.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 1, p. 1, doi. 10.3934/jimo.2013.9.1
- By:
- Publication type:
- Article
Corrigendum to the paper: Nonuniqueness in Vector-Valued Calculus of Variations in L∞ and some Linear Elliptic Systems.
- Published in:
- 2019
- By:
- Publication type:
- Correction Notice
NONUNIQUENESS IN VECTOR-VALUED CALCULUS OF VARIATIONS IN L∞ AND SOME LINEAR ELLIPTIC SYSTEMS.
- Published in:
- Communications on Pure & Applied Analysis, 2015, v. 14, n. 1, p. 313, doi. 10.3934/cpaa.2015.14.313
- By:
- Publication type:
- Article
ESTIMATES OF SOLUTIONS FOR THE PARABOLIC p-LAPLACIAN EQUATION WITH MEASURE VIA PARABOLIC NONLINEAR POTENTIALS.
- Published in:
- Communications on Pure & Applied Analysis, 2013, v. 12, n. 4, p. 1731, doi. 10.3934/cpaa.2013.12.1731
- By:
- Publication type:
- Article
Elimination of Third-series Effect and Defining Partial Measures of Causality.
- Published in:
- Journal of Time Series Analysis, 2001, v. 22, n. 5, p. 537, doi. 10.1111/1467-9892.00240
- By:
- Publication type:
- Article
A note on directional wavelet transform and the propagation of polarization sets for solutions of Maxwell's equations.
- Published in:
- Reviews in Mathematical Physics, 2014, v. 26, n. 5, p. 1, doi. 10.1142/S0129055X14300040
- By:
- Publication type:
- Article
Periodic Solutions of Third-order Differential Equations with Finite Delay in Vector-valued Functional Spaces.
- Published in:
- Acta Mathematica Sinica, 2019, v. 35, n. 1, p. 105, doi. 10.1007/s10114-018-8001-1
- By:
- Publication type:
- Article
Estimates for vector-valued commutators on weighted Morrey space and applications.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 5, p. 883, doi. 10.1007/s10114-013-2012-8
- By:
- Publication type:
- Article